# SDR SIMA20150412001

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 37,366 hours, 34,118 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0101
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON LANDING GEAR EXTENSION NOSE WHEEL INDICATION WENT FROM UP TO DOWN WITH NO TRANSIT INDICATION.  R & R GEAR SELECTOR CONTROL LEVEL IAW AMM 32-32-02.  OPERATIONS CHECKED GOOD, GEAR SWING GOOD.  R & R RT NOSE DOWN LOCK PROXIMITY SWITCH IAW AMM 32-61-02.  OPERATIONS CHECK FAILED REF ABOCE ITEM 1.  PROXIMITY SENSOR PN 8-527-01, SN A6840. R & R LT NOSE DOWN LOCK PROXIMITY SWITCH IAW AMM 32-61-02.  OPERATIONS CHECKED FAILED IAW ABOVE ITEM 1, PROXIMITY SENSOR PN 8-527-01 SN A20173.
